Hadi, M., Ali, H. (2020). Optimal Model Reference Control Scheme Design for Nonlinear Strict-Feedback Systems. Magazine of Al-Kufa University for Biology, 38(9), 1342-1351. doi: 10.30684/etj.v38i9A.1339
Musadaq A. Hadi; Hazem I. Ali. "Optimal Model Reference Control Scheme Design for Nonlinear Strict-Feedback Systems". Magazine of Al-Kufa University for Biology, 38, 9, 2020, 1342-1351. doi: 10.30684/etj.v38i9A.1339
Hadi, M., Ali, H. (2020). 'Optimal Model Reference Control Scheme Design for Nonlinear Strict-Feedback Systems', Magazine of Al-Kufa University for Biology, 38(9), pp. 1342-1351. doi: 10.30684/etj.v38i9A.1339
Hadi, M., Ali, H. Optimal Model Reference Control Scheme Design for Nonlinear Strict-Feedback Systems. Magazine of Al-Kufa University for Biology, 2020; 38(9): 1342-1351. doi: 10.30684/etj.v38i9A.1339